# SDR C2XA08RI173

- Difficulty date: November 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 17,539 hours, 13,276 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971533
- Part serial: MX648260
- Condition: Leaking
- Location: Nr 1
- Part time: 15,357 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2554 - RIC - FLIGHT CREW REPORTED HYDRAULIC SYSTEM NR 1 LOW QTY INDICATION IN FLIGHT, SYSTEM INDICATION IN AMBER AND DECREASING.  CREW DECIDED TO DIVERT FLIGHT TO RIC AND LANDED AIRCRAFT UNEVENTFULLY. RIC MX REMOVED AND REPLACED HYDRAULIC PUMP NR 1 AND PERFORMED OPERATIONAL TESTS SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
